Lip filler - I got a belotero lip filler last Thursday and its left ridges in my lips. (photos)

I got a belotero lip filler last Thursday and its left ridges in my lips as if it's not spred properly there quite hard and look horrible its making me regret getting them does will this go down please ? They look okt when my mouth is closed but as soon as I talk they are bumpy

Doctor Answers 9

Ridges after lip filler treatment

Dear bedford123,It is common to have lumps and bumps after injections.  Your best plan would be to wait the complete 14 days after procedure until all of your swelling has settled down.  Then, if there are any lumps/bumps/ridges, you can easily reverse that area with a small amount of hylenex.  Any time earlier than that, you may be trying to reverse a swollen tissue rather than a misplaced product.  Good luck!

Lip filler

Hello, and thanks for your question and photos. I suggest giving it a full 2 weeks for swelling to resolve, and then following up with your physician. If you are still not pleased you could have the filler dissolved with injection of an enzyme called hyaluronidase. Best of luck, Dr. Frucht.  

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Lips, fillers. lumps and Belotero

No matter what HA filler you use- Restylane, Belotero, Juvederrm Volbella,... swelling, lumps, bumps and bruising can occur. They often settle by 7 days, but may take up to 2 weeks. This is almost universal. Hang tight, and wait for things to settle. The good news about HA fillers is that a reversal enzyme can dissolve fillers if they are lumpy. But like I said, wait 2 weeks. All the best,Dr Davin LimBrisbane, Australia. 

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 62 reviews

Ridges and swelling after lips injection with Belotero

It is expected to have swelling in your lips for up to 2 weeks after Belotero lip augmentation. I recommend that you follow up with your injector in 2 weeks, share with your injector your experience and how you feel about your lips at that time. You will have options to resolve this problem if persist beyond the 2 weeks. 
Maha Shakir, MD, FACS

Maha Shakir, MD, FACS
Portland General Surgeon

Lumpiness after Belotero injection to the lips

I recommend you discuss your results with your injector. It is normal to have swelling/bruising after lip injection and this can last up to 2 weeks post procedure. While the lumpiness maybe related to underlying bruising, it could also be caused clumps of filler. The filler can still be spread manually and that is another reason to followup with your injector.

Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

If you are unhappy reverse with hyaluronidase.  If swelling is new , wait 2 weeks to decide on the final outcome before reversing.  Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Ridges after Belotero in lips

There can be swelling after any lip filler, but if the ridges are firm, it is likely product that wasn't adequately spread.  It may be possible to still spread the filler and smooth it out, even at this stage.  See a qualified physician.  In the worst case scenario, Belotero can be dissolved.

Lawrence Osman, MD
Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

Ridges After Belotero Lip Filler

Sorry to hear about your lip injection experience. Swelling can last up to 2 weeks after lip fillers. I would give it a little more time. If you're still not happy after 2 weeks then the Belotero can be dissolved with Hyaluronidase. Make sure you find an experienced injector next time. Best wishes.

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 9 reviews

Lip filler - I got a belotero lip filler last Thursday and its left ridges in my lips

There are definitely contour issues and asymmetry. Typically swelling has resolved within 5-7 days. I would suggest returning to your physician injector. I would most likely perform Hylenex/ hyaluronidase injections to remove the offending product but your injector might recommend a small amount of additional filler to even out your lips. If you're unhappy with their technique you will need to decide if having the same injector place more filler in your lips is the right decision. You might consider seeking a second opinion. I hope this information is helpful for you.
Stephen Weber MD, FACSDenver Facial Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.